# SDR ABXA20250819179

- Difficulty date: August 19, 2025
- Submitted: August 20, 2025
- Operation: Air carrier
- Aircraft: N290CM
- Make and model: Boeing 767381
- Aircraft serial: 40564
- Aircraft time: 36,654 hours, 9,380 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Handle
- Condition: Out Of Position
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINT. INSPECTION, FOUND R2 WINDOW EMERGENCY HANDLE NOT FLUSH.  MAINTENANCE RESET EXCESS HANDLE TO FLUSH IAW B767 AMM 56-00-00.  AIRCRAFT RETURNED TO SERVICE.
